# SDR TSAA0926013

- Difficulty date: December 7, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 65,056 hours, 61,216 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 47400602
- Part serial: 0356
- Condition: Failed
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NON-ETOPS CARGO FLIGHT.  AFTER TAKEOFF PWR WAS SELECTED, OVERHEAT/FIRE ANNUNCIATOR LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AND THE CREW RETURNED THE ACFT TO FREIGHT RAMP WITHOUT FURTHER INCIDENT.  MX FOUND THAT THE CARGO FIRE DETECTION AND SUPPRESSION PANEL MODULE CAUSED A FALSE WARNING.  THE MODULE WAS REMOVED AND REPLACED AND TESTED IAW AMM 26-20-13.  THE ACFT WAS RETURNED TO SERVICE.
